# SDR SWAA2022021600198

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING INBD FLAP INBD LOWER PANEL NUT PLATE STRIP COMMON TO SEAL PLATE ATTACH POINT IS CRACKED / REPLACED LT WING I/B FLAP I/B LOWER PANEL NUT PLATE STRIP IAW SOPM 20-50-01 57431U 16MAY18
